# SDR UPS98426477

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, R-4 ENTRY DOOR LOWER FWD CORNER SEPARATED FROM A/C.  REMOVED AND REPLACED R4 ENTRY DOOR IAW MM 52-11-01.
